# SDR QXEA200500748

- Difficulty date: April 13, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LOWER FUSELAGE SKIN AT STATION 981 AND STRINGER 27 HAS TWO GOUGES.  REPAIRED IAW CRJ700 SRM 51-42-21-001-001-A01 AND HORIZON AIR EA R-53-307.
